Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 684158, 14 pages
http://dx.doi.org/10.5402/2011/684158
Research Article

Common Fixed Points Approximation for Asymptotically Nonexpansive Semigroup in Banach Spaces

Department of Mathematical Sciences, Bayero University, P.M.B. 3011, Kano, Nigeria

Received 3 May 2011; Accepted 9 June 2011

Academic Editors: J. S. Jung and C. Zhu

Copyright © 2011 Bashir Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Opial, β€œWeak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. F. E. Browder, β€œFixed point theorems for nonlinear semicontractive mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 21, pp. 259–269, 1966. View at Google Scholar Β· View at Zentralblatt MATH
  3. J.-P. Gossez and E. Lami Dozo, β€œSome geometric properties related to the fixed point theory for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 40, pp. 565–573, 1972. View at Google Scholar Β· View at Zentralblatt MATH
  4. S. Prus, β€œBanach spaces with the uniform Opial property,” Nonlinear Analysis: Theory, Methods & Applications, vol. 18, no. 8, pp. 697–704, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. P.-K. Lin, K.-K. Tan, and H. K. Xu, β€œDemiclosedness principle and asymptotic behavior for asymptotically nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 24, no. 6, pp. 929–946, 1995. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. Ya. I. Alber and S. Guerre-Delabriere, β€œPrinciple of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, vol. 98 of Oper. Theory Adv. Appl., pp. 7–22, Birkhäuser, Basel, Switzerland, 1997. View at Google Scholar Β· View at Zentralblatt MATH
  7. B. E. Rhoades, β€œSome theorems on weakly contractive maps,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2683–2693, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. J. Fan, β€œA Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1041–1047, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1980.
  10. M. A. Noor, β€œGeneral variational inequalities and nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 810–822, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. G. Marino and H.-K. Xu, β€œA general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. A. Moudafi, β€œViscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. H. Piri and H. Vaezi, β€œStrong convergence of a generalized iterative method for semigroups of nonexpansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 907275, 16 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  14. S. Saeidi and S. Naseri, β€œIterative methods for semigroups of nonexpansive mappings and variational inequalities,” Mathematical Reports, vol. 12(62), no. 1, pp. 59–70, 2010. View at Google Scholar
  15. N. Shahzad and A. Udomene, β€œFixed point solutions of variational inequalities for asymptotically nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 3, pp. 558–567, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  16. H.-K. Xu, β€œViscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  17. I. Yamada, β€œThe hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings,” in Inherently Parallel Algorithms in Feasibility and Optimization and Their Applications, D. Butnariu, Y. Censor, and S. Reich, Eds., vol. 8 of Stud. Comput. Math., pp. 473–504, North-Holland, Amsterdam, The Netherlands, 2001. View at Google Scholar Β· View at Zentralblatt MATH
  18. H. K. Xu, β€œAn iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  19. Y. Yao, M. A. Noor, and S. T. Mohyud-Din, β€œModified iterative algorithms for nonexpansive mappings,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2009, Article ID 320820, 11 pages, 2009. View at Publisher Β· View at Google Scholar
  20. G. L. Acedo and T. Suzuki, β€œBrowder's convergence for uniformly asymptotically regular nonexpansive semigroups in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 418030, 8 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  21. F. Golkarmanesh and S. Naseri, β€œComment on “A strong convergence of a generalized iterative method for semigroups of nonexpansive mappings in Hilbert spaces”,” Fixed Point Theory and Applications, vol. 2011, Article ID 257034, 3 pages, 2011. View at Publisher Β· View at Google Scholar
  22. T. Suzuki, β€œStrong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  23. J. K. Kim, S. A. Chun, and K. P. Park, β€œWeak convergence theorems of asymptotically nonexpansive semigroups in Banach spaces,” Pusan Kyŏngnam Mathematical Journal, vol. 12, pp. 93–105, 1996. View at Google Scholar
  24. H.-K. Xu, β€œIterative algorithms for nonlinear operators,” Journal of the London Mathematical Society. Second Series, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet